Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Estrogen Help The Side Effects Of Testim

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

testosterone supplementation side effects

hi there, i really enjoyed reading your response under 'testosterone supplementation' dated 10/16. in it you mention some of the side effects of supplementation and how some providers may not know how to address them. i am currently blessed with...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...You may want to talk to him about getting a prescription for Arimidex, and estrogen receptor blocker. Testosterone can be converted to estradiol, a female hormone, in some men with a lot of aromatase, an enzyme Read more »

Please answer: New findings, "OESTROGEN CREAM TO HELP REDUCE HIV INFECTION IN MEN"

Is this for real? My gf = +. And I would like to f**k her without a condom. What do you think?... Read more »

Testim and large breasts

I was just prescribed Testim and one of the side effects listed are enlarged breasts. The questions... Read more »
Articles
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Read more »
The Well Project

Bone Disease and HIV/AIDS

...recommend treatment with medication. Make sure to ask your health care provider about how to take the medication, possible side effects, and whether there are any interactions with HIV drugs you take. Some of the osteoporosis medications that... Read more »
AIDSinfo

An Overview of Aptivus (Tipranavir)

...before taking this medicine, especially if they have hepatitis B or C virus infection or have other liver problems. Possible Side Effects Serious liver problems, bleeding in the brain, rash, increased cholesterol and triglyceride levels, and... Read more »
Connect With Others

Isentress Drug - Side Effects?? HELP

Posted by design36, 1 Reply
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? Read more »

New to Epzicom...Help with side-effects

Posted by Keoki, 1 Reply
Anybody out there on Intellence and Epzicom? I'm new to Epzicom. I had to stop Truvada, because of kidney function issues. I'm having a bit of a hard time adjusting to the Epzicom...nausea, lethargy, and just not "feeling right." Any information... Read more »

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? Read more »

side effects

Posted by aef, 3 Replies
I have been on atripila for 3 years and now take clonzepam for sleep. I am cold all the time especially feet and hands. wondering if anyone has had the same thing? Dr never seems to concerned. I am also trying to quit smoking. Under alot of stress... Read more »